Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from eosinophilia. No improvement with treatment. Continuous cough, vomiting, fever. Drastic weight loss. Diet plan to improve health.

Hello Doctor, My niece has been diagnosed as increased eosinophilia , she always cough combined with kafa, vomiting , sleeplessness, often associated with fever and the current medical treatment has made her to loss weight drastically. There are no improvements seen by the medical treatment. Which food should be removed from her diet and what should be feeded to her to bring this under control? Her condition is getting worsen day by day, please me treating and improving her health condition.
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Eosinophilia may be due to allergy or having worm infestation.

Give him Tab,or syrup of.Di ethyl carbamazine for about 8-10 days.

Go for anti worm treatment

Rule out any wasting disease.

Give high protein diet and multivitamin supplements.

Ok and bye.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor